0 Members and 3 Guests are viewing this topic.
Hi DemografxI have a few questions regarding your Levitra therapy. What dose are you using and when do you take it ? Also are you getting any side-effects ?Would you say it lessens depression ?Also you mentioned that you take caffiene and stimulants to help you through POIS.Caffiene has a very nasty neurosis type effect on me if I take it during POIS. I also avoid any stimulants as they have a similarly negative effect on my mind. I use an antidepressant to help me through the POIS period. It also lessens the duration of POIS for me.The antidepressant I use is nortriptyline.
Well you can drug and toxicate yourself with antidepressants, stimulants and erectile dysfunction pills for the rest of your life, definitely causing even more imbalances, or you can try to detox and come clean, try to stablise your nutrition.
MY 75% CUREAs simple as it sounds, bedrest (but active: TV, computer, telephone, breaks at the piano, etc., plus the meds/coffee routine I described in detail in earlier posts) seems to bring my POIS "cure" up to 75%.
2) Doing nothing helps... The stress occurs partly because my mind doesnt work and partly because its just there after orgasm.